Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Sums of ultrafilters


Author: Zdeněk Frolík
Journal: Bull. Amer. Math. Soc. 73 (1967), 87-91
DOI: https://doi.org/10.1090/S0002-9904-1967-11653-7
MathSciNet review: 0203676
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Čech, Topological spaces, Publ. H. of ČSAV, Praha, 1965.
  • 2. Z. Frolík, The topological product of countably compact spaces, Czech. Math. J. 10 (1960), 329-338. MR 117705
  • 3. Z. Frolík, On two problems of W. W. Comfort, (to appear). MR 210071
  • 4. J. Novák, On the topological product of two countably compact spaces, Fund. Math. 40 (1953), 106-112. MR 60212
  • 5. W. Rudin, Homogeneity problems in the theory of Čech compactifications, Duke Math. J. 23 (1956), 409-419, 633. MR 80902
  • 6. H. Terasaka, On the cartesian product of compact spaces, Osaka Math. J. 4 (1952), 11-15. MR 51500


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11653-7

American Mathematical Society